Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Trying to conceive, bloated stomach, frequent urination, feeling pressure. Taking clomid. Endoscopy done. Advise?


I am on my 3rd cycle of clomid, had an endopscopy in January where I was checked and everything is in working order. I have just turned 37. My stomach is bloated and I keep urinating since I had my op or since taking clomid, I get up 3/4 times in the night and feel pressure all the time. DO I need to go doctors? any way of getting pregnant quicker on clomid?

Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

I would advice you to go for urine routine and microscopy test to rule out urinary infection as urine infection can lead to frequency of urination.

Clomid prescribed by your doctor is right medication for the treatment of infertility, but unfortunately there is no way to get pregnant faster than usual with clomid.

Meet your doctor with the urine report, and if needed take a course of antibiotics as per the advice of your doctor.

Don't worry, take care.

Dr. Rishma lakhani
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor